MAUDE Adverse Event Report: ARTHREX, INC. PARS SUTURE IMPLANT KIT W/ SUTURETAPE; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. PARS SUTURE IMPLANT KIT W/ SUTURETAPE; POLYETHYLENE SYNTHETIC SUTURE
Model Number PARS SUTURE IMPLANT KIT W/ SUTURETAPE
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/22/2024, it was reported by a sales representative via email that the green fiberlink sutures from an ar-8862ds pars suturetape implant system were ripped and were not able to complete the locking stitch.A second kit was opened to complete the case.The case was delayed about five minutes.This was discovered during a procedure on (b)(6) 2024.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening/tensioning.

Brand Name
PARS SUTURE IMPLANT KIT W/ SUTURETAPE
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20611842
Report Number1220246-2024-08409
Device Sequence Number12610655
Product Code GAT
UDI-Device Identifier00888867288263
UDI-Public(01)00888867288263(11)240329(17)290228(10)15227058
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPARS SUTURE IMPLANT KIT W/ SUTURETAPE
Device Catalogue NumberAR-8862DS
Device Lot Number15227058
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown